# SDR HALA0800520

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 9,420 hours, 23,227 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE AND ALERT DISPLAY WHITE BOXED FLAP INDICATION.  ACCOMPLISHED AMM 27-50-01, NO FAULTS NOTED.  ACCOMPLISHED FIM 27-50-00 FIG 104 NO FAULTS.  ACCOMPLISHED FIM 31-51 TASK 817, VIABLE PER FIM 31-61 TASK 801, AUTO FLT BITE PER FIM 22-10 TASK 801, NO FAULTS NOTED.  OK FOR SERVICE.
